# SDR SWAA2022032926757

- Difficulty date: September 10, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 42,097 hours, 25,161 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowling
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBD FAN COWL IS CRACKED ON THE LOWER FWD CORNER. 1.75IN AFT OF LEADING EDGE 2.7IN LONG. / REPAIRED #2 ENGINE INBD FAN COWL CRACK ON THE LOWER FWD CORNER. PER EA# 1-754-2441
